On a minimization problem with a mass constraint in dimension two

Nelly André, Itai Shafrir

Research output: Contribution to journalArticlepeer-review

Abstract

We continue our study that was begun in [1] of a singular perturbation-type minimization problem with a mass constraint, involving a potential vanishing on two curves in the plane. In the case of a two-dimensional nonconvex domain (and under some additional assumptions), we are able to prove a convergence result for the minimizers, and characterize the limit as a solution of a mixed Dirichlet-Neumann boundary condition problem with a mass constraint.

Original languageEnglish
Pages (from-to)419-445
Number of pages27
JournalIndiana University Mathematics Journal
Volume63
Issue number2
DOIs
StatePublished - 2014

Keywords

  • Mass constraint
  • Singular perturbation

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On a minimization problem with a mass constraint in dimension two'. Together they form a unique fingerprint.

Cite this